# SDR SWI2025F01712

- Difficulty date: November 15, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N623UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000830
- Aircraft time: 12,379 hours, 8,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION AT AFT END OF RT INBD SEAT TRACK, FRAME 84 - 85.  PERFORMED REPAIR ON THE RT INBD SEAT TRACK IAW ETD2022-170-022163, REV C, & SRM 53-23-10AD01.
